# SDR C2XA10SH189

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE CARGO DOOR CUT-OUT LOWER BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC 5320-01479.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
